PROMOTING ACCESS TO AFRICAN RESEARCH

Afrika Statistika

Log in or Register to get access to full text downloads.

Remember me or Register

Journal Homepage Image
The Africa Statistika journal publishes applied and theoretical work researches about probabilities, statistics, operational research, financial mathematics and about the annexes as well. The fundamentals articles will be published in a series A, the applied articles in a series B. Each series will be displayed at least once per year. The articles are written in English or in French and have to be typed out with double spacing on the first side only, with a margin of three centimetres. The articles must not be longer than 12 pages. The invited papers can be longer. Other websites related to this journal: www.jafristat.net

Vol 12, No 2 (2017)

DOWNLOAD FULL TEXT Open Access  DOWNLOAD FULL TEXT Subscription or Fee Access

Table of Contents

Articles

Asymptotic normality of non-parametric estimator for the FGT poverty index with when the parameter is strictly between 0 and 1 EMAIL FREE FULL TEXT
DOWNLOAD FULL TEXT
Youssou Ciss, Aboubakary Diakhaby 965-981
Influence of the density pole on the performances of its gamma-kernel estimator
Mouloud Cherfaoui, Mohamed Boualem, Djamil Aissani, Smail Adjabi 1235-1251
http://dx.doi.org/10.16929/as/2017.1935.102
Network estimation in State Space Models with L1-regularization constraint EMAIL FREE FULL TEXT
DOWNLOAD FULL TEXT
Anani Lotsi, Ernst Wit 1251-1271
Progressive Censored Burr Type-XII Distribution Under Random Removal Scheme: Some Inferences EMAIL FREE FULL TEXT
DOWNLOAD FULL TEXT
Gyan Prakash 1273-1284
http://dx.doi.org/10.16929/as/2017.1273.104


ISSN: 2316-090X
AJOL African Journals Online